# SDR HEEA084880

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 11,943 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011560101
- Part serial: 12198
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOT REPORTING ALTITUDE. REPLACED V101 CAVITY OSCILLATOR, ADJUSTED TO SPECS,  REPAIRED.  BENCH CHECK GOOD.
